# SDR DALA1222649214

- Difficulty date: April 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 42,316 hours, 22,444 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Overheated
- Location: Master
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED STRONG ELECTRICAL ODOR IN FORWARD CABIN.  MAINTENANCE FOUND HOT, SHIPS BATTERIES.  REMOVED AND REPLACED SHIPS BATTERIES.  OPERATION CHECKED GOOD PER AMM.
